# SDR MALA965234

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Dhav DHC8102
- Aircraft serial: 231
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Ns 176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN CWA, MAINTENANCE FOUND LT FORWARD MAIN LANDING GEAR DOOR AFT HINGE ARM BOLT CHAFING ON NACELLE FRAME AT NS 176.  CHAF IS WORN THROUGH THE FRAME AT OUTBOARD EDGE F FRAME.  (M)
